# SDR DL738010102

- Difficulty date: January 20, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N385DA
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 3,556 hours, 1,853 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Part serial: 84
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GALLEY 1R OVEN OVERHEATS.  LITE SMOKE OBSERVED FROM OVEN.  TURNED OFF OVEN AND PULLED C/B.  REPLACED OVEN.
